# SDR IPXA2M72616

- Difficulty date: February 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NLG TRUNNION FITTING CRACKED ON LT SIDEWALL AFT OF LT AFT NLG DOOR AFT HINGE.  REPAIRED LT NLG TRUNNION FITTING AFT OF NLG AFT DOOR AFT OF AFT HINGE REF SRM 53-10-14, REPAIR 2, FIG 202, REV 48.
